# SDR CALA2024082702295

- Difficulty date: August 27, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 68,852 hours, 30,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - EPSU BATTERY AFT L FAULT REMOVED AND REPLACED AFT LEFT BATTERY (13WL) PER REF AMM 33-51-38 OPS CHECK GOOD PARTS USED:  18-3351-3-0001,QTY :1
